# SDR HNAA2025112100785

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 7,342 hours, 43,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 30495
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,707 hours, 2,952 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH SIDE LWR FWD EMER LIGHT INOP.  RAR #200 BATERY CHARGER IAW AMM 33-50-04.  OPS CHECK GOOD
